# SDR ASAA0540142

- Difficulty date: February 23, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Engine: Cfmint CFM563C1
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4583
- Part serial: 0F4087
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 4,385 hours, 32,040 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SEA - ATB SMOKE IN FLIGHT DECK THROUGH 1000 FT.  COMING FROM G4 AND G5 AREA, BEHIND F/O AREA.  TROUBLESHOT NR 2 ENG GCU.  INSPECTED AREA NEAR P-6 C/B PANELS, EE COMPARTMENT, AND NR 2 ENGINE GENERATOR.  REPLACED NR 2 GCU.  ENGINE RUN, OPS CHECK NORMAL.  GCU RECEIVED UNSERVICEABLE. INSP SHOWED INTERNAL PWR SUPPLY CIRCUIT OVERHEATED AND TRANSFORMER T901 AND DIODE CR909 HAD OVERHEATED AND BURNED.   TRANSFORMER AND DIODES TO BE REPLACED.  UNIT REQUIRES COMPLETE CLEANING TO REMOVE BURNED COMPONENTS AND RESIDUE.  (K)
